Direct Product of Finite Fuzzy Normal Subrings Over Non-Associative Rings

Main Article Content

Nasreen Kausar
Muhammad Azam Waqar

Abstract

In this paper, we define the concept of direct product of finite fuzzy normal subrings over nonassociative and non-commutative rings (LA-ring) and investigate the some fundamental properties of direct product of fuzzy normal subrings.

Article Details

References

  1. R. J. Cho, J. Jezek and T. Kepka, Paramedial groupoids, Czechoslovak Math. J., 49 (1999) 277-290.
  2. K. A. Dib, N. Galhum and A. A. M. Hassan, Fuzzy rings and fuzzy ideals, Fuzzy Math., 4 (1996) 245-261.
  3. V. N. Dixit, R. Kumar and N. Ajmal, Fuzzy ideals and fuzzy prime ideals of a ring, Fuzzy Set Syst., 44 (1991) 127-138.
  4. K. C. Gupta and M. K. Kantroo, The intrinsic product of fuzzy subsets of a ring, Fuzzy Set Syst., 57 (1993) 103-110.
  5. J. Jezek and T. Kepka, Medial groupoids, Rozpravy CSAV Rada Mat. a Prir. Ved., 93/2, 1983, 93 pp.
  6. M. S. Kamran, Conditions for LA-semigroups to resemble associative structures, Ph.D. Thesis, Quaid-i-Azam University, Islamabad, 1993.
  7. N. Kausar, M. Waqar, Characterizations of non-associative rings by their intuitionistic fuzzy bi-ideals, Eur. J. Pure Appl. Math. 12 (2019), 226-250.
  8. N. Kausar, Characterizations of non-associative ordered semigroups by the properties of their fuzzy ideals with thresholds (α, β], Prikl. Diskr. Mat. 43 (2019), 37-59.
  9. N. Kausar, Direct product of finite intuitionistic fuzzy normal subrings over non-associative rings, Eur. J. Pure Appl. Math., 12 (2019), 622-648.
  10. M. A. Kazim and M. Naseeruddin, On almost semigroups, Alig. Bull. Math., 2 (1972), 1-7.
  11. N. Kausar, B. Islam, M. Javaid, S, Amjad, U. Ijaz, Characterizations of non-associative rings by the properties of their fuzzy ideals, J. Taibah Univ. Sci. 13 (2019), 820-833.
  12. N. Kausar, B. Islam, S. Amjad, M. Waqar, Intuitionistics fuzzy ideals with thresholds(,] in LA-rings, Eur. J. Pure Appli. Math. 12 (2019) 906-943.
  13. N. Kuroki, Regular fuzzy duo rings, Inform. Sci., 94 (1996), 119-139.
  14. W. J. Liu, Fuzzy invariant subgroups and ideals, Fuzzy Sets Syst., 8 (1982), 133-139.
  15. T. K. Mukherjee and M. K. Sen, On fuzzy ideals of a ring 1, Fuzzy Sets Syst., 21 (1987), 99-104.
  16. T. K. Mukherjee and M. K. Sen, Prime fuzzy ideals in rings, Fuzzy Sets Syst., 32 (1989), 337-341.
  17. M. T. A. Osman, On the direct product of fuzzy subgroups, Fuzzy Sets Syst., 12 (1984), 87-91.
  18. M. T. A. Osman, On some product of fuzzy subgroups, Fuzzy Sets Syst., 24 (1987), 79-86.
  19. P. V. Protic and N. Stevanovic, AG-test and some general properties of Abel-Grassmann's groupoids, Pure Math. Appl., 6 (1995) 371-383.
  20. A. K. Ray, Product of fuzzy subgroups, Fuzzy Sets Syst., 105 (1999), 181-183.
  21. T. Shah, N. Kausar and I. Rehman, Intuitionistic fuzzy normal subrings over a non-associative ring, An. St. Univ. Ovidius Constanta, 1 (2012) 369-386.
  22. T. Shah, N. Kausar, Characterizations of non-associative ordered semigroups by their fuzzy bi-ideals, Theor. Comput. Sci. 529 (2014), 96-110.
  23. T. Shah and I. Rehman, On LA-rings of finitely non-zero functions, Int. J. Contemp. Math. Sci., 5 (2010) 209-222.
  24. H. Sherwood, Product of fuzzy subgroups, Fuzzy Sets Syst., 11 (1983) 65-77.
  25. U. M. Swamy and K. L. N. Swamy, Fuzzy prime ideals of rings, J. Math. Anal. Appl., 134 (1988) 94-103.
  26. L. A. Zadeh, Fuzzy sets, Inform. Control, 8 (1965) 338-353.
  27. S. A. Zaid, On normal fuzzy subgroups, J. Fac. Educ. Ain Shams Univ. Cairo, 13 (1988), 115-125.